# SDR SIMA201911186003

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 36,049 hours, 32,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX FOOR GETS JAMMED AFTER CLOSING MAKING IT VERY DIFFICULT TO OPEN IT-C/A-LUBRICATED MAIN DOOR IAW EMB 140 AMM 52-11-00. NO FURTHER DEFECTS NOTED. OPC GOOD.
